# SDR USAA2009020990300

- Difficulty date: February 7, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 26,340 hours, 9,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 188 PHX - EEL - EMERGENCY LIGHT AT SEAT 26L INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LIGHT ASSEMBLY AND SEAT HARNESS SYSTEM.  OPERATIONAL CHECK GOOD.
